Year:        1986
Location:    Berkeley
Conference:  International Congress of Mathematicians 1986
Title:       Proceedings of the International Congress of
	        Mathematicians, August 3-11, 1986
Published:   Providence, R.I.: American Mathematical Society, 1987
Vol_1:       Vol. I
Pages_1:     872 p.
Vol_2:       Vol II
Pages_2:     836 p.
Extra_1:     Program (includes membership list)
Extra_2:     Abstracts
Print:       Bielefeld UBib: I,II
Rights:      Reproduction of the 1986 Berkeley Proceedings was kindly granted by
             by the American Mathematical Society.
Scans:       Done.	

Valid HTML 4.01 Transitional © 2013 Ulf Rehmann Fakultät für Mathematik, Universität Bielefeld, Germany